# SDR USAA000191

- Difficulty date: February 11, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 55,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH 1 INCH CRACK, BS 755, STRINGER 18R, RT FUSELAGE SKIN.  CUTOUT DAMAGE AND INSTALLED EXTERNAL DOUBLER PER SRM 53-30-3 FIG 1.  (M)
